Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Was on Provigil a month, a week on Vyanese, getting hives that go with benadryl cream. Is SJS a side effect ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Hello I was on Provigil a month ago and now a week on Vyvanse and were getting hives that with benadryl cream would go away! Today was my last day on this med as it scares me the risk of SJS is it a very rare side effect?
Thank you!
Posted Tue, 22 May 2012 in ADHD
Answered by Dr. Shanthi.E 6 hours later

Stevens-Johnson Syndrome is a rare side effect of the drug Vyvanse. It has been reported voluntarily by individuals post its approval. However, it is not possible to estimate its frequency of occurrence with reliability.

It may occur in individuals with known hypersensitivity to amphetamine products or other ingredients of Vyvanse.

Be rest assured that you do not have this.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor